# SDR AALA202102159041

- Difficulty date: February 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 20,718 hours, 2,258 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AMBER LAVATORY SMOKE ADVISORY MESSAGE ON EICAS DISPLAYED ALONG WITH CHIMES IN CABIN AND SMOKE DETECTED FOR LAV 4RC INDICATED AT DOOR 2L PANEL, NO SMOKE EVIDENCE FOUND. ACCOMPLISHED SMOKE DETECTOR SELF TEST IAW AMM 26-13-00 AND SOF INSPECTION IAW MCM 72L00021001, OPS CHECK GOOD.
